# SDR LR7A2021062102830

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4695
- Aircraft time: 40,218 hours, 24,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 560-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB3200, FOUND FS573 & FS589 LH MLG WHEEL WELL LONGERON SHELF WEB RADIUS CRACKED AT WL200, LBL73 . / REPAIRED IAW LAC MEA 382-53-06-029 R2.    NR# 0106. / PSE# 53-40-16, AD 2012-06-09
